# SDR 2006FA0000688

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: General aviation
- Aircraft: N180LG
- Make and model: Cessna 180A
- Aircraft serial: 32693
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat
- Condition: Misinstalled
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A BOLT WAS INSTALLED ON THE FORWARD MOST HOLE ON THE SEAT TRACK FOR USE AS A FORWARD STOP.  THE SEAT COULD BE POSITIONED OVER THE HOLE AND THE SEAT LOCKING PIN WOULD ENGAGE, BUT NOT FULLY DUE TO THE BOLT PASSING THROUGH THE HOLE.  THE MFG DESIGN DOES NOT ALLOW THE PIN TO ENTER THROUGH THE SEAT STOP HOLE.
